thanks for your reply guys !
I had urine test ,PSA, free PSA and PCA3 all results came negative and cleared , the doctor has prescribed me with Cipro 500 twice a day for 30 days complete course.
The symptoms were not that much ( just burning in penis and back pain) last 2 weeks and i started getting back to normal life (work etc)
Now this week i started having pain in testicles , lower abdomen at times and back pain as if its near to kidneys or something ... I know cipro list of side effects is endless but i still have slight bit of burning , pain in testicles ( discomfort ) and pain in back !
what it would be i am a bit worried now. i know its only 2 weeks i am taking cipro and i have to complete a course but just a bit curious what should i do next as this pain is a bit more ... i still am taking cipro every day twice
I have discussed it with my Gp today and he thinks the tests are fine so he asked me to take pain killers
what do you guys suggest as there might be ppl who have already suffered this ...